Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Blood in stool, semen red coloured, soreness in rectal area. Whats the reason?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
Question
I HAVE HAD SMALL AMOUNTS OF BLOOD IN STOOL FOR A FEW MONTHS NOW ( NOT ALWAYS BUT FREQUENTLY) AND LATELY NOTICE MY SIEMEN IS GETTING TO LOOK MORE RED COLOURED WITH BLOOD ALSO. AMOUNT SEEMS TO BE GETTING WORSE. SORENESS IN RECTAL AREA.
Posted Fri, 6 Jul 2012 in Men's Health
 
 
Answered by Dr. Ketan Vagholkar 39 minutes later
Hi,

Thanks for writing in.

The symptoms you have described are suggestive of a prostatic problem. The chances of malignancy are high especially with blood stained semen.

You need to consult an Urologist immediately to get yourself clinically assessed and investigated.

A digital rectal examination, transrectal ultrasound, blood PSA (Prostatic Specific antigen) levels and a semen analysis will help in diagnosis.

The blood in stools could be due to external hemorrhoids which can be cured easily either by medical or surgical treatment.

I hope this answers your doubt. Please do write back in case you have any follow up queries to ask.

With regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor